A 22-year-old female asked:
Disclaimer

how can i treat a high thyroid ? i'm our of my meds. and how can i treat the acne caused by hormones.

1 doctor answer
Dr. Vered Lewy-Weiss
A Verified Doctor answered
A US doctor answered Learn more
Elevated TSH?: If your TSH is elevated then you have hypothyroidism. This abnormality may also make acne worse. Please discuss with your doctor as you probably need to go back on your levothyroxine.
Answered on Jun 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Hair loss: Spironolactone, being antiandrogenic, actually is used to treat female pattern hair loss. Your hair loss may be genetically determined. Any other fema ... Read More
A female asked:
Dr. Robert Jackson
42 years experience Dermatology
Have you: Have you had dheas level also? May be you should stop and see if it clears. This happens sometime.
A member asked:
Dr. Deborah Ungerleider
35 years experience Pediatrics
I would recommend: that you speak to your own doctor and/or a dermatologist. It is unlikely that an over-the-counter topical medication will work for cystic acne, especi ... Read More
A 25-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Acne treatment : Many people have acne and there are many good treatments for it. Speak to your doc about them.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month